MathSciNet Relay Station
MathSciNet bibliographic data
MR2124865 35J60 (35J25 47J05)
Ge, Yuxin; Jing, Ruihua; Pacard, Frank Bubble towers for supercritical semilinear elliptic equations. J. Funct. Anal. 221 (2005), no. 2, 251–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement